Oklahoma, 2006

Tornadoes and Hail in Oklahoma, March 12 to 13, 2006

March 12 to 13, 2006 · NWS TSA · 44 events in 16 counties and zones

36 hail, 5 thunderstorm wind, 3 tornado, as filed by the National Weather Service.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
8
Property damage
$3.9 million
Crop damage
None recorded
Events
44

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before the first event at Mar 12, 5:37 PM CST, 49 minutes earlier.

Area forecast discussion, Mar 12, 5:37 PM CST, 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
537 PM CST SUN MAR 12 2006

.MESOSCALE UPDATE...
AT 23Z THE CAP INDEX HAD LOWERED ALONG THE ENTIRE LENGTH OF THE
OKLAHOMA PORTION OF THE DRY LINE AND CONVECTIVE TOWERS ARE
INCREASING FROM CREEK COUNTY NORTHEAST TO NORTH OF COPAN.
THESE CELLS ARE JUST FOWARD OF THE EFFECTIVE DRY LINE AND
AND LIKELY LACKING A LOW-LEVEL FLOW/CONVERGENCE ENVIRONMENT AND
ARE NOT YET EXPLODING...HOWEVER THERE IS A SURGE ON THE PARIMARY
DRYLINE PUNCHING ACROSS PAYNE AND LINCOLN COUNTIES AND WILL
BEGIN TO INTERACT WITH THE CELLS AND PROVIDE THE SUSTAINED LOW-LEVEL
FLOW ENVIRONMENT TO COMPLETE THE PROCESS OF FULL INITIATION.

THE ISTABILITY AND LOW-LEVEL SHEAR AXES REMAIN JUXTAPSOED FROM
THE MIAMI AREA BACK INTO OKMULGEE...THE WILL LIKELY BE THE ZONE
FOR BEST TORNADO POTENTIAL...ESPECIALLY GIVEN THE SLIGHTLY HIGHER
DEW POINTS AND RESULTING LOWER LCLS.

CONDITONS CONTINUE TO POINT TOWARD A SIGNIFCANT SUPERCELL EVENT ACROSS
THE AREA THIS EVENING.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 7 PM SUNDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072.

AR...NONE.
&&
Hazardous weather outlook, Mar 12, 12:05 PM CST, 6 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1205 PM CST SUN MAR 12 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-131100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1205 PM CST SUN MAR 12 2006

...A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON AND EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHWEST AND WEST CENTRAL ARKANSAS.

FIRE WEATHER DANGER.
	RISK...SIGNIFICANT...SPREADINDEX=64.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS MORNING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
A DRY LINE WAS LOCATED FROM EASTERN KANSAS INTO CENTRAL OKLAHOMA.
STRONG THUNDERSTORMS WERE ALREADY DEVELOPING ALONG THE BOUNDARY
EARLY THIS AFTERNOON. WITH CAPES ON THE ORDER OF 2500 J/KG AND
HELICITIES IN THE RANGE OF 200 M2/S2...SUPERCELLS WITH THE POTENTIAL
TO PRODUCE LARGE HAIL AND TORNADOES ARE EXPECTED TO MOVE ACROSS MUCH
OF THE AREA THIS AFTERNOON AND THIS EVENING.  ONCE STORMS
DEVELOP...THEY WILL RACE TO THE NORTHEAST AT 40 TO 50 MILES AN HOUR.

GIVEN THE WARM TEMPERATURES...STRONG SOUTH WINDS AND DRY
VEGETATION FIRE WEATHER WILL ALSO BE A CONCERN TODAY. THE MOST
DANGEROUS AREA FOR FIRES WILL BE NORTHEAST OKLAHOMA.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...NO HAZARDS.
WEDNESDAY...THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
A COLD FRONT WILL HAVE PASSED THROUGH THE AREA BY MONDAY MORNING.
HIGH PRESSURE WILL PUSH INTO THE AREA AND REMAIN AT LEAST THROUGH
THE MIDDLE OF THE UPCOMING WEEK. FIRE WEATHER WILL REMAIN A
CONCERN WITH THE MOST LIKELY BAD DAY BEING MONDAY WITH THE NORTH
WINDS AND LOWER HUMIDITIES FOUND BEHIND THE FRONT.

THUNDERSTORMS RETURN TO THE FORECAST DUE TO RETURN FLOW OF WARM
AND MOIST AIR. THE THUNDERSTORMS ENTER THE FORECAST AGAIN NEXT
WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 12, 12:34 PM CST, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 PM CST SUN MAR 12 2006

OKZ054-055-121900-
OSAGE OK-WASHINGTON OK-
1234 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 100 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OSAGE AND WASHINGTON

AT 1234 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6
MILES WEST OF OKESA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...OKESA...HULAH AND COPAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Mar 12, 3:00 PM CST, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
300 PM CST SUN MAR 12 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             BUSCH                   36.46N 93.83W
03/11/2006  E1.75 INCH       CARROLL            AR   TRAINED SPOTTER

&&

NMK
Special weather statement, Mar 12, 6:14 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CST SUN MAR 12 2006

OKZ055-056-130100-
NOWATA OK-WASHINGTON OK-
614 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     WASHINGTON AND NOWATA

AT 614 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTHWEST OF BARTLESVILLE...MOVING NORTHEAST AT 50 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LENAPAH...
WANN...BARTLESVILLE...DEWEY AND COPAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 12, 6:22 PM CST, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
622 PM CST SUN MAR 12 2006

OKZ054-130045-
OSAGE OK-
622 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CST
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     OSAGE

AT 622 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 9 MILES
SOUTHWEST OF AVANT...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...AVANT AND WOLCO.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH.

The radar

The Western Arkansas radar (KSRX), 55 km away, was scanning. The volume nearest the first event began at 00:27 UTC.

Open the radar archive at this moment

Event by event

36 hail, 5 thunderstorm wind, 3 tornado. Local standard time, as filed.

Hail, Washington

When
March 12, 6:26 PM CST
Where
Washington County, Copan
Measured
1.75 in hail
Property damage
$25,000
Reported by
GENERAL PUBLIC
Coordinates
35.500, -94.917

Hail, Okfuskee

When
March 12, 6:52 PM CST
Where
Okfuskee County, Paden
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
35.167, -94.667

Hail, Tulsa

When
March 12, 6:57 PM CST
Where
Tulsa County, Sand Spgs
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
34.883, -94.600

Hail, Washington

When
March 12, 6:59 PM CST
Where
Washington County, 2 mi E of Bartlesville
Measured
1.75 in hail
Reported by
EMERGENCY MANAGER
Coordinates
34.883, -94.600

Hail, Nowata

When
March 12, 7:11 PM CST
Where
Nowata County, Lenapah
Measured
0.88 in hail
Reported by
GOVT OFFICIAL
Coordinates
34.517, -94.700

Hail, Creek

When
March 12, 7:23 PM CST
Where
Creek County, 5 mi E of Bristow
Measured
1.25 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.100, -95.100

Hail, Tulsa

When
March 12, 7:23 PM CST
Where
Tulsa County, Sperry
Measured
0.75 in hail
Reported by
AMATEUR RADIO
Coordinates
36.167, -94.917

Hail, Creek

When
March 12, 7:24 PM CST
Where
Creek County, Kiefer
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.233, -94.650

Hail, Creek

When
March 12, 7:28 PM CST
Where
Creek County, Sapulpa
Measured
1.5 in hail
Property damage
$10,000
Reported by
EMERGENCY MANAGER
Coordinates
36.900, -95.933

Hail, Tulsa

When
March 12, 7:30 PM CST
Where
Tulsa County, Owasso
Measured
1.75 in hail
Property damage
$25,000
Reported by
AMATEUR RADIO
Coordinates
36.850, -95.633

Hail, Creek

When
March 12, 7:30 PM CST
Where
Creek County, 5 mi SSW of Sapulpa
Measured
0.88 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
35.833, -96.300

Hail, Tulsa

When
March 12, 7:33 PM CST
Where
Tulsa County, 6 mi S of Tulsa
Measured
0.75 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
35.500, -96.567

Penny size hail was reported near 68th Street South and Riverside Drive.

Hail, Tulsa

When
March 12, 7:36 PM CST
Where
Tulsa County, 3 mi S of Tulsa
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.150, -96.117

Quarter size hail was reported near 29th Street South and Peoria.

Hail, Tulsa

When
March 12, 7:37 PM CST
Where
Tulsa County, 3 mi W of Tulsa
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
36.750, -95.967

Hail, Rogers

When
March 12, 7:47 PM CST
Where
Rogers County, 11 mi WSW of Claremore
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.300, -96.000

Quarter size hail was reported 3 miles east of Owasso.

Hail, Rogers

When
March 12, 7:58 PM CST
Where
Rogers County, 5 mi W of Claremore
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.950, -96.067

Hail, Tulsa

When
March 12, 8:05 PM CST
Where
Tulsa County, Owasso
Measured
1.25 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.000, -96.100

Hail, Rogers

When
March 12, 8:07 PM CST
Where
Rogers County, 6 mi NE of Bushyhead
Measured
1 in hail
Reported by
AMATEUR RADIO
Coordinates
36.067, -95.950

Quarter size hail was reported at Chelsea.

Hail, Wagoner

When
March 12, 8:12 PM CST
Where
Wagoner County, Coweta
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
36.100, -95.950

Hail, Wagoner

When
March 12, 8:29 PM CST
Where
Wagoner County, 11 mi NE of Coweta
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.150, -96.000

Hail, Craig

When
March 12, 8:30 PM CST
Where
Craig County, Vinita
Measured
1 in hail
Reported by
NWS EMPLOYEE(OFF DUTY)
Coordinates
36.267, -95.850

Hail, Mayes

When
March 12, 8:41 PM CST
Where
Mayes County, Murphy
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
35.933, -96.133

Hail, Craig

When
March 12, 8:42 PM CST
Where
Craig County, 5 mi NE of Vinita
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.250, -95.783

Hail, Mayes

When
March 12, 8:54 PM CST
Where
Mayes County, Locust Grove
Measured
0.88 in hail
Reported by
EMERGENCY MANAGER
Coordinates
36.317, -95.683

Hail, Ottawa

When
March 12, 9:03 PM CST
Where
Ottawa County, Wyandotte
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.267, -95.850

Hail, Mayes

When
March 12, 9:08 PM CST
Where
Mayes County, Locust Grove
Measured
1.75 in hail
Property damage
$25,000
Reported by
EMERGENCY MANAGER
Coordinates
36.533, -95.417

Tornado, Cherokee

When
March 12, 9:09 PM CST to 9:18 PM CST
Where
Cherokee County, 1 mi N of Peggs
Rating
F1
Path length
12 mi
Path width
220 yd
Property damage
$50,000
Reported by
NWS STORM SURVEY
Coordinates
35.917, -94.617

Thunderstorms developed ahead of a dry line late in the afternoon on the 12th. The atmosphere ahead of the dry line was highly unstable and had strong low level wind shear. The combination of the instability and wind shear promoted the development of supercell thunderstorms, which moved east-northeast across northeastern Oklahoma and northwestern Arkansas during the evening. The southernmost supercell produced four tornadoes. The tornadoes were on the ground for a combined 65 miles.The first tornado touched down in northwestern Cherokee County and moved east-northeast producing up to F1 damage in the county as assessed by a survey team. In Cherokee County, several homes received minor damage, outbuildings were destroyed, power lines were downed, and numerous trees were snapped or uprooted.This tornado continued into southern Delaware County about 2 miles south of Leach and eventually produced damage that was rated F3 on the Fujita Scale.

Tornado, Delaware

When
March 12, 9:18 PM CST to 9:42 PM CST
Where
Delaware County, 2 mi S of Leach
Rating
F3
Path length
17 mi
Path width
440 yd
Injuries
8 direct, 0 indirect
Property damage
$3.0 million
Reported by
NWS STORM SURVEY
Coordinates
35.417, -95.017

The first tornado, which touched down in northwestern Cherokee County, continued into southern Delaware County. Damage suggested the tornado widened and strengthened as it moved through southern Delaware County reaching a maximum width of around 1/4 of a mile. The tornado damaged 95 homes, destroying 42 of those homes. Five businesses were also damaged. Numerous trees were snapped or uprooted and about 100 power poles were downed, which resulted in more than 5000 people losing power as a result of the storm. The worst damage from this tornado was found from near Twin Oaks to about 4 miles west-southwest of Colcord. The tornado injured eight people.

Tornado, Delaware

When
March 12, 9:37 PM CST to 9:44 PM CST
Where
Delaware County, 3 mi SE of Colcord
Rating
F1
Path length
6 mi
Path width
200 yd
Property damage
$750,000
Reported by
NWS STORM SURVEY
Coordinates
35.500, -94.917

The supercell thunderstorm cycled and a second tornado formed southeast of Colcord while the first tornado was dissipating northeast of town. The second tornado destroyed two chicken houses, damaged homes, destroyed outbuildings, snapped or uprooted numerous trees, and downed power poles.This tornado continued into Benton County, Arkansas from about two miles south of Cherokee City to four miles southwest of Bentonville, producing up to F3 damage on the Fujita Scale. See Storm Data for Arkansas, Northwest for details concerning the Benton County segment.

Hail, Craig

When
March 12, 11:02 PM CST
Where
Craig County, Welch
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
35.950, -95.650

Hail, Rogers

When
March 12, 11:05 PM CST
Where
Rogers County, Claremore
Measured
0.88 in hail
Reported by
AMATEUR RADIO
Coordinates
36.067, -95.517

Hail, Ottawa

When
March 12, 11:18 PM CST
Where
Ottawa County, Commerce
Measured
0.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
36.650, -95.150

Hail, Ottawa

When
March 12, 11:20 PM CST
Where
Ottawa County, Picher
Measured
1 in hail
Reported by
LAW ENFORCEMENT
Coordinates
36.150, -95.250

Thunderstorm Wind, Mayes

When
March 12, 11:30 PM CST
Where
Mayes County, 5 mi NNE of Adair
Measured
61 kt (70 mph) estimated gust
Property damage
$1,000
Reported by
GENERAL PUBLIC
Coordinates
36.700, -95.083

Thunderstorm winds estimated at 70 miles an hour blew shingles off a roof and blew down large tree limbs.

Hail, Craig

When
March 12, 11:41 PM CST
Where
Craig County, 6 mi S of Vinita
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.200, -95.167

Hail, Delaware

When
March 12, 11:50 PM CST
Where
Delaware County, Bernice
Measured
0.88 in hail
Reported by
GOVT OFFICIAL
Coordinates
36.800, -94.733

Hail, Adair

When
March 13, 12:27 AM CST
Where
Adair County, Baron
Measured
1 in hail
Reported by
GOVT OFFICIAL
Coordinates
36.200, -95.167

Hail, Haskell

When
March 13, 12:50 AM CST
Where
Haskell County, 2 mi WNW of Tamaha
Measured
0.75 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.867, -95.100

Thunderstorm Wind, Sequoyah

When
March 13, 12:53 AM CST
Where
Sequoyah County, 3 mi E of Vian
Measured
61 kt (70 mph) estimated gust
Property damage
$10,000
Reported by
GENERAL PUBLIC
Coordinates
36.317, -95.600

Thunderstorm winds estimated at 70 miles an hour blew an 80 foot patio roof off of a house and blew down several large tree limbs.

Hail, Sequoyah

When
March 13, 12:55 AM CST
Where
Sequoyah County, 3 mi E of Vian
Measured
0.88 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.933, -94.867

Thunderstorm Wind, Le Flore

When
March 13, 1:44 AM CST
Where
Le Flore County, Panama
Measured
55 kt (63 mph) measured gust
Reported by
BROADCAST MEDIA
Coordinates
36.983, -94.833

The broadcast media measured a 63 mile an hour thunderstorm wind gust.

Hail, Le Flore

When
March 13, 2:02 AM CST
Where
Le Flore County, Heavener
Measured
1 in hail
Reported by
GENERAL PUBLIC
Coordinates
36.500, -95.233

Thunderstorm Wind, Le Flore

When
March 13, 2:02 AM CST
Where
Le Flore County, Heavener
Measured
52 kt (60 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
36.567, -95.150

Thunderstorm Wind, Le Flore

When
March 13, 2:23 AM CST
Where
Le Flore County, Octavia
Measured
58 kt (67 mph) estimated gust
Reported by
GENERAL PUBLIC
Coordinates
36.617, -94.917

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Oklahoma in 2006Every state in 2006This day in weather historyThe tornado archive for Oklahoma, 2006Warnings in Oklahoma, March 2006

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5494064, 5494065, 5494066, 5494067, 5494068, 5494069, 5494070, 5494071, 5494072, 5494076, 5494077, 5494073, 5494074, 5494075, 5494078, 5494079, 5494080, 5494081, 5494082, 5494083, 5494084, 5494085, 5494086, 5494087, 5494088, 5494089, 5494327, 5494328, 5493645, 5494090, 5494091, 5494092, 5494093, 5494094, 5494317, 5494318, 5494319, 5494320, 5494321, 5494322, and more.